# SDR DL72S960236

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Pump
- Part number: 37820113
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL CVG AT 78 KTS, NR 2 ENGINE APPEARED TO FLAME, ALL ENGINE INST ROLLED BACK.  REJECTED TAKEOFF AND RETURNED TO GATE.  INSPECTED INTAKE AND EXHAUST, PULLED OIL FILTER, ALL CHECKS OK.  FOUND NO FUEL FLOW TO ENGINE.  REPLACED FUEL CONTROL AND FUEL PUMP.
